# SDR 20010123CW004

- Difficulty date: October 3, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N853CA
- Make and model: Beech 1900D
- Aircraft serial: UE390
- Engine: Pwa PT6A67D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 311358901
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE FAILURE IN FLIGHT. ENGINE FAILED DUE TO NR1 BEARING FAILURE.
